# SDR SWAA2022021462279

- Difficulty date: January 18, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#14-186 FWD CARGO COMPARTMENT Z ANGLE CORRODED STA 500E+7 TO 500I RBL 24 WL 156 ; / [01] REMOVED CORROSION IAW SRM 51-10-02-0G-0 ITEM 15; [02] EVALUATED ALLOWABLE LIMITS : .040 ORIGINAL .010 REMAINING .030 LOSS FOUND OUT OF LIMITS IAW SRM 53-00 53-1A-2 TOOL USED UT AAR 36647 DUE 05/19/22; [03] VERIFIED STEPS 1 & 2 ARE COMPLETE; [04] VERIFIED ITEM 1 THROUGH 3 OUT OF LIMITS; [05] VERIFIED MATERIAL ID FOR REPAIR ANGLE AND SPLICERS BAC1496-444-7075-T6 TAG# A108151 IAW SRM 53-00-53-2R--5 REPAIR 5; [06] CUT OUT DAMAGE SECTION OF Z ANGLE BETWEEN STA500D -500E AND 500F -500G IAW SRM 53-00-53-2R-5 REPAIR 5; [07] VERIFIED STEPS 5 & 6 ARE COMPLETE; [08] VERIFIED ITEMS 5; 6;AND 7; [09] FABRICATED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5; [10] VERIFIED STEP 9 IS COMPLETE; [11] VERIFIED STEPS 9 & 10; [12] OK GIVEN TO APPLY PROTECTIVE FINISHES TO REPAIR PARTS; [13] APPLIED ALODINE AND PRIME REPAIR PARTS IAW SRM 51-20-01 AMM 51-21-72-370-804; [14] VERIFIED STEP 13; [15] VERIFIED STEPS 13 &14; [16] OK GIVEN TO INSTALL REPAIR PARTS; [17] INSTALLED Z ANGLE REPAIR PARTS ON BETWEEN STA 500F 500G AND 500D 500E IAW SRM 53-00-53-2R-5 REPAIR 5; [18] VERIFIED STEP 17; [19] VERIFIED STEPS 17 &18; [20] OK GIVEN TO APPLY CIC TO REPAIR PARTS; [21] APPLIED CIC REPAIR AREA IAW AMM 51-21-91-620-802; [22] VERIFIED ALL STEPS COMPLETE; [23] UPDATE P/N IN MEASUREMENTS TABLE; [24] VERIFIED STEPS 21 & 23; [25] VERIFIED STEP 22; AUDIT C/W
